Laminar-turbulent reactive flows in porous media
Corli, Andrea; Fan, Haitao     dettagli >>
Springer, BULLETIN BRAZILIAN MATHEMATICAL SOCIETY
Vol. 47, No. 1, pp: 267-276, Anno: 2016

A hyperbolic model of two-phase flow: global solutions for large initial data
Amadori, Debora; Baiti, Paolo; Corli, Andrea; Dal Santo, Edda     dettagli >>
Springer, BULLETIN BRAZILIAN MATHEMATICAL SOCIETY
Vol. 47, No. 1, pp: 65-75, Anno: 2016

The path decomposition technique for systems of hyperbolic conservation laws
Fumioki Asakura; Corli, A.     dettagli >>
American Institute of Mathematical Sciences, Issues on fluid dynamics and electromagnetism: Theory and numerical approximation
Vol. 9, No. 1, pp: 15-32, Anno: 2014

Hyperbolic phase-mixing flows: a global existence result for large data
CORLI A.; AMADORI D.     dettagli >>
European Mathematical Society Publishing House, OBERWOLFACH REPORTS
Vol. 5(1), No. 1, pp: 527-528, Anno: 2008

On source terms in multilane traffic models
COLOMBO R.M.; CORLI A.     dettagli >>
SIMAI - Società Italiana di Matematica Applicata e Industriale, COMMUNICATIONS TO SIMAI CONGRESS
Vol. 2, No. 1, pp: 1-10, Anno: 2007

Well posedness for multilane traffic flow models
COLOMBO R. M; CORLI A.     dettagli >>
Università degli Studi di Ferrara, ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 52, No. 1, pp: 291-301, Anno: 2006

Dynamic parameter identification in traffic flow modeling
COLOMBO R.M; CORLI A.     dettagli >>
AIMSciences, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Vol. suppl., No. 1, pp: 190-199, Anno: 2005

The Riemann problem for a three-phase flow
CORLI A.; FAN H.     dettagli >>
Pushpa Publishing House, FAR EAST JOURNAL OF APPLIED MATHEMATICS
Vol. 15, No. 1, pp: 243-256, Anno: 2004

Subsonic and sonic phase transitions
CORLI A.     dettagli >>
Academic Publications, INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS AND APPLICATIONS
Vol. 1A, No. 1, pp: 31-39, Anno: 2000

A mathematical model of ionized gases: thermodynamic properties
Asakura, Fumioki; Corli, Andrea     dettagli >>
Research Institute for Mathematical Sciences , Kyoto University, Workshop on the Boltzmann Equation, Microlocal Analysis and Related Topics
Vol. B67, No. 1, pp: 173-192, Anno: 2017

A hyperbolic model for phase transitions in porous media
A. Corli; H. Fan     dettagli >>
American Institute of Mathematical Sciences, Hyperbolic Problems: Theory, Numerics, Applications
pp: 475-482, Anno: 2014

Solutions for a hyperbolic model of multi-phase flow
D. Amadori; A. Corli     dettagli >>
EDP Sciences, Applied Mathematics In Savoie - AMIS 2012: Multiphase flow in industrial and environmental engineering
Vol. 40, No. 1, pp: 1-15, Anno: 2013

Global solutions for a hyperbolic model of multiphase flow
AMADORI D.; CORLI A.     dettagli >>
Springer, Proceedings of the 12th International Conference on Hyperbolic Problems
Vol. ---, No. 1, pp: 161-173, Anno: 2010

A hyperbolic model of multiphase flow
AMADORI D; A. CORLI     dettagli >>
Springer, Hyperbolic Problems: Theory, Numerics, Applications
pp: 407-414, Anno: 2008

On the operator splitting method: nonlinear balance laws and a generalization of Trotter-Kato formulas
COLOMBO R.M.; CORLI A.     dettagli >>
Birkhaeuser, Hyperbolic problems and regularity questions
pp: 91-100, Anno: 2007

Conservation versus balance laws in traffic flow
BAGNERINI P.; COLOMBO R.M.; CORLI A.; PEDRETTI S.     dettagli >>
Springer, Traffic and Granular Flow '03
pp: 235-240, Anno: 2005

Phase transitions and Chapman-Jouguet combustions
COLOMBO R.M.; CORLI A.     dettagli >>
Springer, Hyperbolic Problems: Theory, Numerics, Applications
pp: 463-472, Anno: 2003

Global existence and continuous dependence of phase transitions in hyperbolic conservation laws
Colombo R M; Corli A     dettagli >>
CHAPMAN & HALL/CRC PRESS, 6000 BROKEN SOUND PKWY, NW, STE 300, BOCA RATON, FL 33487 USA, Trends in applications of mathematics to mechanics
pp: 161-171, Anno: 2000

Gevrey solvability for hyperbolic operators with constant multiplicity
A. Corli; L. Rodino     dettagli >>
Longman, Recent Developments in Hyperbolic Equations
Vol. 183, No. 1, pp: 290-304, Anno: 1988